# SDR SIMA2019112019002

- Difficulty date: November 19, 2019
- Submitted: November 20, 2019
- Operation: Air carrier
- Aircraft: N804AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145487
- Aircraft time: 35,100 hours, 31,113 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131ASMI
- Part serial: 67520
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER PS-1 INSPECTION, FOUND RH AND LH OVER THE WING EMERGENCY LIGHTS INOP-C/A-REMOVED AND REPLACED #4 EMERGENCY LIGHT BATTERY AND CHARGER IAW EMB AMM 33-50-04. OPC BAD. BATTERY CHARGER ASSY P/N 11-0049 S/N 25338; LIGHT EMERGENCY  L/H P/N 30-2510-3
